# SDR VNAA202203141111

- Difficulty date: March 10, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL RECORD CORRECTION
